REAL

Items where Author is "Khodja, B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Akrout, K. and Khodja, B. (2009) Absence of nontrivial solutions for a class of partial differential equations and systems in unbounded domains. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (27). pp. 1-10. ISSN 1417-3875

Benmehidi, S. and Khodja, B. (2009) Some results of nontrivial solutions for a nonlinear PDE in Sobolev space. Electronic Journal of Qualitative Theory of Differential Equations, 2009 (44). pp. 1-14. ISSN 1417-3875

This list was generated on Thu Aug 6 03:37:37 2020 CEST.